# SDR A6WA2019011846293

- Difficulty date: January 18, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 34,055 hours, 32,800 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6003301197
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 19R BETWEEN FS 193 AND FS 202 HAS SEVERAL ELONGATED HOLES.
